On Weight Loss Pills and Side Effects

Pin on PinterestShare on Google+Tweet about this on TwitterShare on StumbleUponShare on Facebook

My friend Tina was determined to lose weight, and she was taking Appidexin pills. A friend who knew about her excess weight problems recommended it. When she started using it, she has been observing a remarkable improvement in her weight. Then one day, as she was getting inside a bank, an old classmate from high school saw her and made a positive remark about how good she look now. Tina was elated and she told her friend that she was using Appidexin. Much to her surprise, her friend made a very negative comment about appedex side effects. She said she knew someone who also taking it and experienced difficulty in sleeping and had gas pains. Tina told her that she never experienced those side effects. Well, there goes the idea that the side effect of every weight loss pills depends on the person taking it. What do you think?

Related Posts Plugin for WordPress, Blogger...

Leave a Reply